# SDR IPXA2020111762502

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 RT TRANS PANEL STA 1440-1530 HAS CORROSION.  REMOVE, FABRICATE, INSTALL IAW DWG 146N5391 & SRM 51-70-11.
